Publication
Title
Dynamic structure factor in a random diffusion model
Author
Language
English
Source (journal)
Journal of statistical physics. - New York
Publication
New York : 1994
ISSN
0022-4715
Volume/pages
76(1994), p. 1267-1285
ISI
A1994PM47600006
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.04.2017
To cite this reference